# SDR C2XA08IA120

- Difficulty date: April 23, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 13,835 hours, 11,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION THE AISLE PATH LIGHTING BETWEEN ROWS 7 & 9 AND EMERGENCY EXIT ROW WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE AFFECTED LIGHTS WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
